# SDR TWAA9615716

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 1211-3122
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON AFT CARGO BIN RT AFT FLOOR TRACK, FS 1211 TO FS 3122.  REPLACED TRACK PER SRM 51-5-00, PATE 1, ITEM C AND STANDARD PRACTICES.  (M)
